# SDR USAASB00251

- Difficulty date: September 11, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Overserviced
- Location: Rt Pack Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: G, A

## Discrepancy

PIT - FLT 9228 - AFTER TAKEOFF, CLIMBING THROUGH 2,000 FEET, CREW NOTICED AN INCREASING OILY SMELL IN THE FLIGHT COMPARTMENT.  ODOR SEEMED TO BE MORE OILY THAN ELECTRICAL RELATED.  NORMAL ENGINE READINGS AND PACK INDICATIONS WERE NOTED.  CREW DONNED THEIR OXYGEN MASKS AND RETURNED TO FIELD AT PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE RIGHT ACM OVERSERVICED.  RESERVICED RIGHT ACM TO CORRECT LEVEL.  PRESSURIZED AIRCRAFT WITH APU AND LEFT AND RIGHT ENGINES.  NO SMELL OF ANY KIND NOTED.  (M)
